# SDR UALA2011062703161

- Difficulty date: June 26, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,918 hours, 15,059 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 209
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START RECEIVED A RT ENGINE FIRE LOOP 1 STATUS MESSAGE.  REPLACED FIRE DETECTION CARD M683 PER MM, NO STATUS MESSAGE.
